# SDR IPXA2021032767330

- Difficulty date: February 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rheostat
- Part number: ARB292517
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FIXED L/E RIB IS CRACKED AT STA XOS 651.REMOVED AND REPLACED CRACKED LT WING FIXED L/E RIB AT STA XOS 651 IAW SRM 51-33-01 & 51-35-01. (MINOR)
